# SDR REXA2012040900495

- Difficulty date: April 9, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 24,847 hours, 21,741 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Bottle
- Condition: Low
- Location: Portable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX EMERGENCY O2 LOW.  SERVICED PORTABLE OXYGEN BOTTLE IAW AMM 35-31-01.  ACFT OK FOR SERVICE.
